Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 110, NWS Jacksonville, FL

June 10, 2012Atkinson County, Bacon County, Coffee County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 10, 2012, 4:53 PM EDT for Atkinson County, Bacon County, Coffee County, Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2012, 4:53 PM EDT (20:53 UTC)
Expired
Jun 10, 2012, 5:31 PM EDT
In force
38 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Atkinson County, GA, Bacon County, GA, Coffee County, GA

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:07 PM EDTHAIL 11 S Douglas, GAPUBLIC REPORTED DIME TO QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1082 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1082 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

680 
WUUS52 KJAX 102053
SVRJAX
GAC003-005-069-102145-
/O.NEW.KJAX.SV.W.0110.120610T2053Z-120610T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT SUN JUN 10 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ATKINSON COUNTY IN SOUTHEAST GEORGIA
  WESTERN BACON COUNTY IN SOUTHEAST GEORGIA
  EASTERN COFFEE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 545 PM EDT

* AT 453 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 8 MILES SOUTH OF DOUGLAS...OR 6 MILES NORTH OF PEARSON...
  AND MOVING NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DOUGLAS...NICHOLLS AND WEST GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3162 8256 3131 8276 3136 8297 3167 8284
      3167 8269
TIME...MOT...LOC 2053Z 205DEG 15KT 3139 8284

$$

TRABERT
3 follow-up statements
080 
WWUS52 KJAX 102107
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
507 PM EDT SUN JUN 10 2012

GAC003-005-069-102145-
/O.CON.KJAX.SV.W.0110.000000T0000Z-120610T2145Z/
ATKINSON GA-BACON GA-COFFEE GA-
507 PM EDT SUN JUN 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EASTERN COFFEE...WESTERN BACON AND NORTHERN ATKINSON COUNTIES...

AT 507 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
DOUGLAS...MOVING NORTH AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOUGLAS...NICHOLLS AND WEST GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3162 8256 3137 8274 3136 8297 3167 8284
      3167 8269
TIME...MOT...LOC 2107Z 200DEG 19KT 3147 8282

$$

TRABERT
102 
WWUS52 KJAX 102121
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
521 PM EDT SUN JUN 10 2012

GAC003-102131-
/O.CAN.KJAX.SV.W.0110.000000T0000Z-120610T2145Z/
ATKINSON GA-
521 PM EDT SUN JUN 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ATKINSON COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3144 8271 3150 8285 3167 8276 3167 8269
      3162 8256
TIME...MOT...LOC 2121Z 226DEG 18KT 3152 8277

$$

GAC005-069-102145-
/O.CON.KJAX.SV.W.0110.000000T0000Z-120610T2145Z/
BACON GA-COFFEE GA-
521 PM EDT SUN JUN 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EASTERN COFFEE AND WESTERN BACON COUNTIES...

AT 521 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7
MILES SOUTH OF WEST GREEN...OR NEAR DOUGLAS...MOVING NORTHEAST AT 20
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3144 8271 3150 8285 3167 8276 3167 8269
      3162 8256
TIME...MOT...LOC 2121Z 226DEG 18KT 3152 8277

$$

TRABERT
685 
WWUS52 KJAX 102131
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
531 PM EDT SUN JUN 10 2012

GAC005-069-102141-
/O.CAN.KJAX.SV.W.0110.000000T0000Z-120610T2145Z/
BACON GA-COFFEE GA-
531 PM EDT SUN JUN 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COFFEE AND WESTERN
BACON COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3144 8271 3150 8285 3167 8276 3167 8269
      3162 8256
TIME...MOT...LOC 2131Z 226DEG 18KT 3155 8273

$$

TRABERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:43 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 10, 2:43 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EDT SUN JUN 10 2012

...STRONG STORMS WITH LOCALLY HEAVY RAINFALL EXPECTED THROUGH AT
LEAST WEDNESDAY...

.SHORT TERM...NOW THROUGH WEDNESDAY...

REST OF THIS AFTERNOON AND TONIGHT...NUMEROUS TO WIDESPREAD
CONVECTION IS EXPECTED THE REMAINDER OF THE AFTERNOON WITH STRONG
STORMS WITH WET MICROBURST POTENTIAL OF SOME DAMAGING WINDS WITH
HAIL AND FREQUENT LIGHTNING AS WELL. STRONGER STORMS WILL ALSO
PRODUCE LOCALIZED FLOODING PROBLEMS ESPECIALLY ACROSS THE JAX METRO
AREA. ACTIVITY WILL FADE AFTER SUNSET AND SHOULD BASICALLY END
ACROSS NE FL AFTER MIDNIGHT...THEN JUST SOME ISOLD SHOWERS/STORMS
ACROSS SE GA WHERE DEEPER MOISTURE WILL LINGER AS DRY SLOT WITH
MID/UPPER LEVEL DRIER AIR SETTLES OVER NE FL FOR THE OVERNIGHT HOURS.
GENERAL STORM MOTION THIS EVENING TOWARDS THE NORTHEAST AROUND 15
KNOTS.

MONDAY...LARGE AMOUNT OF MOISTURE AHEAD OF APPROACHING TROF AND
ASSOCD WITH ONGOING CONVECTION OVER THE FLORIDA PANHANDLE TODAY WILL
BE PUSHED INTO INLD SE GA WITH MODELS DIFFERING ON HOW MUCH MOISTURE
PUSHES INTO THE RIDGE OVER THE FLORIDA PENINSULA. AT THE VERY LEAST
NUMEROUS/WIDESPREAD HEAVY TSTORM ACTIVITY IS EXPECTED ACROSS SE GA
WITH SCTD/NUMEROUS ACTIVITY EXPECTED ACRS NE FL BY THE AFTERNOON AS
MORNING SUNSHINE SHOULD PUSH TEMPS INTO THE LOWER 90S IN MANY
LOCATIONS WITH HEAT INDICES CLOSE TO 100 DEGREES. NOT SURE IF FLOOD
WATCH WILL BE NEEDED ACROSS SE GA SINCE THEY HAVE MISSED SOME OF THE
STORMS OVER PREVIOUS DAYS. HPC 5 DAY QPF FORECAST THROUGH THURSDAY
SHOWS A GENERAL 1-2 INCHES ACRS NE FL AND 2-3 INCHES ACROSS SE GA
WITH ISOLATED HIGHER AMOUNTS.

MONDAY NIGHT...STRONG DIURNAL CONVECTION WILL WIND DOWN DURING THE
EVENING HOURS...BUT TSTM ACTIVITY AHEAD OF APPROACHING TROF MAY
CONTINUE SCATTERED SHOWERS/STORMS THROUGH THE NIGHT ACROSS INLD SE
GA AND THE SUWANNEE RIVER VALLEY WITH SOME INCHING EASTWARD TOWARDS
MORNING. LOCALLY HEAVY RAINFALL MAY BE A PROBLEM WITH THE SLOWER
MOVING ACTIVITY.

TUESDAY...MID/UPPER LEVEL TROF AXIS PUSHES INTO THE FORECAST AREA
WITH PRECIP WATER AMOUNTS STILL CLOSE TO 2 INCHES. WESTERLY STEERING
FLOW AROUND 10 KNOTS WILL CONTINUE TO PUSH STORMS ALL THE WAY TO THE
BEACHES BUT SLOW STORM MOTION WILL LEAD TO POSSIBLE HEAVY RAINFALL
AND STRONG STORMS WITH GUSTY WINDS/WET MICROBURST POTENTIAL. HIGHS
STILL RUNNING CLOSE TO 90 DEGREES.

WEDNESDAY...TROF AXIS LINGERS DIRECTLY OVER THE REGION AND EXPECT AT
LEAST NUMEROUS COVERAGE OF TSTM ACTIVITY BY THE AFTERNOON HOURS WITH
STRONG STORMS AND LOCALLY HEAVY RAINFALL POSSIBLE. MAX TEMPS WILL
SURGE QUICKLY INTO THE LOWER 90S AHEAD OF AFTERNOON RAINFALL.

.LONG TERM...THURSDAY THROUGH SUNDAY...
DIURNAL SCATTERED TSTM ACTIVITY EXPECTED EACH DAY THROUGH THE PERIOD
AS RIDGING BUILDS IN ALOFT NORTH OF THE FORECAST AREA BUT ENOUGH
MOISTURE REMAINS TO TRIGGER DAILY CONVECTION. MAX TEMPS WILL REMAIN
NEAR NORMAL VALUES AROUND 90 DEGREES.

&&

.AVIATION...

IFR CONDITIONS CAN BE EXPECTED IN PASSING THUNDERSTORMS THIS
AFTERNOON. OTHERWISE...VFR CONDITIONS WILL PREVAIL OUTSIDE OF
CONVECTION. CONVECTION WILL WIND DOWN BY THIS EVENING AND VFR
CONDITIONS ARE EXPECTED OVERNIGHT. BRIEF PERIODS OF MVFR CEILINGS
LATE TONIGHT CANNOT BE COMPLETELY RULED OUT BUT CONFIDENCE IS
RATHER LOW AT THIS TIME.

&&

.MARINE...
WINDS WILL VEER TO THE SOUTH TONIGHT AND INCREASE TO 15 KNOTS OVER
THE OFFSHORE ZONES. SEAS WILL AVERAGE 2 TO 4 FEET. SOUTHEAST FLOW
WILL BECOME OFFSHORE TUESDAY THROUGH THURSDAY AS SURFACE HIGH
SHIFTS SOUTH OF THE AREA. NO HEADLINES.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  90  70  90 /  60  70  70  80
SSI  74  85  73  86 /  40  60  60  70
JAX  72  90  70  89 /  50  60  60  70
SGJ  73  86  72  87 /  30  40  40  70
GNV  72  92  70  90 /  40  60  60  70
OCF  72  93  70  91 /  40  60  60  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/SHULER/KEEGAN
Hazardous weather outlook, Jun 10, 10:00 AM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EDT SUN JUN 10 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-111029-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
1000 AM EDT SUN JUN 10 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...LOCALLY HEAVY RAINFALL POSSIBLE AGAIN TODAY...

...SCATTERED STRONG TO ISOLATED SEVERE STORMS POSSIBLE THIS
AFTERNOON AND EVENING...

.DAY ONE...TODAY AND TONIGHT...

LOCALLY HEAVY RAINFALL STILL POSSIBLE IN HEAVY THUNDERSTORM ACTIVITY
THIS AFTERNOON AND EVENING AS A TROPICAL AIRMASS REMAINS IN PLACE. A
FASTER STORM MOTION TOWARDS THE NORTHEAST AT 15 TO 20 MPH WILL
LESSEN THE WIDESPREAD FLOODING THREAT...BUT LOCALIZED FLOODING
POSSIBLE IN RAIN-SATURATED AREAS IS LIKELY.

SHOWERS AND STORMS WILL BECOME MORE WIDESPREAD ACROSS THE AREA THIS
AFTERNOON. A FEW STRONG TO SEVERE STORMS...CAPABLE OF GUSTY
WINDS...HAIL AND FREQUENT LIGHTNING...WILL BE POSSIBLE MAINLY ACROSS
NORTHEAST FLORIDA THIS AFTERNOON AND EVENING. AN ISOLATED TORNADO
CANNOT BE RULED OUT. ACTIVITY WILL DECREASE IN COVERAGE AND
INTENSITY AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY...

NUMEROUS TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE FORECAST
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI/JCH

In the hours before

Special weather statement, Jun 10, 4:20 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 PM EDT SUN JUN 10 2012

GAZ149-163-102045-
ATKINSON-CLINCH-
420 PM EDT SUN JUN 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON AND
NORTHWESTERN CLINCH COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...

AT 420 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTHWEST OF PEARSON...MOVING
NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND PEARSON AND AXSON THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3140 8289 3141 8285 3136 8282 3136 8276
      3129 8267 3128 8270 3124 8270 3112 8294
      3116 8298 3118 8298 3118 8301 3119 8302
TIME...MOT...LOC 2020Z 221DEG 14KT 3121 8294

TRABERT
Special weather statement, Jun 10, 4:24 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
424 PM EDT SUN JUN 10 2012

GAZ133-135-102100-
APPLING-JEFF DAVIS-
424 PM EDT SUN JUN 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN JEFF
DAVIS AND NORTHERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 424 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 10 MILES WEST OF
HAZLEHURST TO 10 MILES EAST OF PLANT HATCH...MOVING NORTHEAST AT 20
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PINE
GROVE...GRAHAM...HAZLEHURST AND PLANT HATCH THROUGH 500 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3197 8239 3194 8233 3194 8228 3191 8222
      3191 8213 3189 8212 3190 8211 3185 8208
      3182 8210 3178 8283 3185 8280 3193 8268
      3192 8264 3197 8254 3195 8250 3198 8249
TIME...MOT...LOC 2024Z 204DEG 16KT 3183 8275 3190 8217

TRABERT
Special weather statement, Jun 10, 4:38 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
438 PM EDT SUN JUN 10 2012

FLZ022-023-030-102130-
BAKER-COLUMBIA-UNION-
438 PM EDT SUN JUN 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BAKER...EASTERN
COLUMBIA AND NORTHERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...

AT 438 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF SANDERSON...OR 11
MILES NORTHWEST OF RAIFORD...MOVING NORTHEAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OLUSTEE...SANDERSON...GLEN
SAINT MARY AND MACCLENNY THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3048 8235 3030 8209 3011 8231 3024 8253
TIME...MOT...LOC 2038Z 216DEG 24KT 3022 8231

NELSON
Special weather statement, Jun 10, 4:46 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 PM EDT SUN JUN 10 2012

GAZ132-149-102115-
ATKINSON-COFFEE-
446 PM EDT SUN JUN 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
ATKINSON AND SOUTHEASTERN COFFEE COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...

AT 446 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTH OF PEARSON...MOVING NORTHEAST AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PEARSON...DOUGLAS AND NICHOLLS THROUGH 515 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3163 8279 3153 8259 3147 8260 3147 8263
      3144 8262 3127 8281 3134 8296
TIME...MOT...LOC 2046Z 215DEG 19KT 3135 8284

TRABERT
Special weather statement, Jun 10, 4:47 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
447 PM EDT SUN JUN 10 2012

FLZ032-033-037-102130-
CLAY-PUTNAM-ST. JOHNS-
447 PM EDT SUN JUN 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHEASTERN PUTNAM AND CENTRAL ST. JOHNS COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...

AT 448 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTHWEST OF BOSTWICK...OR 6 MILES
NORTHWEST OF PALATKA...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PALATKA...ORANGE MILLS...
EAST PALATKA...CARRAWAY...BOSTWICK...HASTINGS...PICOLATA...GREEN COVE
SPRINGS AND BAKERSVILLE THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3002 8176 2995 8145 2961 8154 2972 8189
TIME...MOT...LOC 2048Z 213DEG 15KT 2976 8168

NELSON
Special weather statement, Jun 10, 4:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT SUN JUN 10 2012

FLZ040-102145-
MARION-
453 PM EDT SUN JUN 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 545 PM EDT...

AT 454 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES EAST OF LYNNE...MOVING NORTHEAST
AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
LYNNE THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2937 8181 2930 8167 2911 8182 2918 8200
TIME...MOT...LOC 2054Z 211DEG 6KT 2921 8186

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:29 PM EDTSpecial Weather StatementJAXCharlton, Ware46 min
Jun 9, 11:12 PM EDTAreal Flood AdvisoryJAXGlynn63 min
Jun 10, 1:44 PM EDTSpecial Weather StatementJAXWare46 min
Jun 10, 2:12 PM EDTSpecial Weather StatementJAXEchols48 min
Jun 10, 2:51 PM EDTSpecial Weather StatementJAXBrantley, Pierce24 min
Jun 10, 3:14 PM EDTSpecial Weather StatementJAXBrantley46 min
Jun 10, 3:19 PM EDTSpecial Weather StatementJAXWare26 min
Jun 10, 3:24 PM EDTSpecial Weather StatementJAXCharlton36 min
Jun 10, 3:44 PM EDTSpecial Weather StatementJAXAppling, Jeff Davis46 min
Jun 10, 3:49 PM EDTSpecial Weather StatementJAXBrantley, Pierce26 min
Jun 10, 3:56 PM EDTSpecial Weather StatementJAXGlynn34 min
Jun 10, 3:59 PM EDTSpecial Weather StatementJAXWayne31 min
Jun 10, 4:15 PM EDTSpecial Weather StatementJAXBrantley45 min
Jun 10, 4:20 PM EDTSpecial Weather StatementJAXAtkinson25 min
Jun 10, 4:24 PM EDTSpecial Weather StatementJAXJeff Davis36 min
Jun 10, 4:46 PM EDTSpecial Weather StatementJAXCoffee29 min
Jun 10, 5:24 PM EDTSpecial Weather StatementJAXAtkinson36 min
Jun 10, 5:27 PM EDTSpecial Weather StatementJAXCoffee33 min
Jun 10, 5:45 PM EDTSpecial Weather StatementJAXJeff Davis30 min
Jun 10, 7:55 PM EDTSpecial Weather StatementJAXAtkinson, Coffee35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.